MAUDE Adverse Event Report: CARDINAL HEALTH R ANG THOR CATH 32FR; CATHETER AND TIP, SUCTION

CARDINAL HEALTH R ANG THOR CATH 32FR; CATHETER AND TIP, SUCTION
Model Number 8888571059
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the patient side of the chest tube had a plastic piece lodged inside the tube that should have been removed during manufacturing.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
H4 device manufacturing date was added.The device history record (dhr) was reviewed showing no discrepancy.Two pictures and one sample were received for evaluation.A visual inspection showed loose contamination (punch burr) in the catheter.The reported condition was confirmed.The root cause was determined to be that during the puncture, the vacuum was not working.Based on the root cause, a visible and audible alarm was installed to identify when there is no vacuum.In addition, a quality alert was issued to the manufacturing personnel.This complaint will be used for tracking and trending purposes.

Brand Name
R ANG THOR CATH 32FR
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17956754
Report Number9612030-2023-03837
Device Sequence Number17922185
Product Code JOL
UDI-Device Identifier10884521060937
UDI-Public10884521060937
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571059
Device Catalogue Number8888571059
Device Lot Number2301037864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown